# SDR SWIA972135

- Difficulty date: November 21, 2000
- Submitted: November 30, 2000
- Operation: Air carrier
- Aircraft: N567SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120342
- Aircraft time: 5,817 hours, 8,561 cycles
- Engine: Pwa PW118A
- System (JASC): 5240 · Service Doors
- Part: Latch
- Condition: Loose
- Location: Fuel Door
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF FOR DOOR LIGHT ON MAP.  FOUND FUEL DOOR LATCH LOOSE, SECURED LATCH, LIGHT OUT ON DECK.  OPS CHECKS GOOD.
